# SDR CALA2019071801214

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 58,763 hours, 25,407 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Relay
- Part number: 14FP
- Condition: Failed
- Location: Dc Supply
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIAL REFERENCE (IR) 3 INOP - NAV. REQUEST MEL 3410C. MEL APPROVED BY TOMC PER 3410C, DDP C/W. PLACARD INSTALLED ITEM PLACE ON MEL. SLAVED IN ADIRU 3 REF MM 34-12-34, NO HELP, ORIGINAL REINSTALLED.  REF WDM 34-11-03 REPLACED RELAY 16FP, NO HELP. IR3 TEST SHOWS ADIRU 3 DC SUPPLY FAULT DURING IR SYS TEST, NEEDS MORE T-S. REPLACED RELAY 14FP REF TSM 34-14-08-810-901-A, AND ASM 34-11-01. OPS CHECK GOOD.
